Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tblaze04

First Nosebleed / Side Affects

I've been on accutane for 9 days now and just had my first nose bleed and was spitting up some blood. I've almost never had a nosebleed so im sure its the accutane, also it is one of the side affects from taking the medicine. Not sure if i should be worried haha but im not going off the pill.

so far my only other side affect is dry skin and chapped lips. both can be taken care of with moisturizer (cetaphil) and any chapstick.

my acne has gotten better on my neck/forehead but i still breakout a little on my cheeks and chin. redness hasnt gone away which is like the only thing that bothers me.

Share this post


Link to post
Share on other sites

My nose has been getting dry, but no nosebleeds yet. I just stick some Vaseline up there and it seems to be working :D

Edited by Chf

Share this post


Link to post
Share on other sites

There's a product called AYR that you can use to moisturize the inside of your nose. It was recommended by my pharmacy - they know what they're talking about. I haven't tried it, but if you have a little money, and you don't want just moisturizer, you may want to try it.

And a response to Jacoben, that's not necessarily true. While that may happen to you, here's how it typically works.

You're on the treatment for 4-5 months.

month one - acne may get a little worse, get red, too.

month two - clear up (where it starts working) redness should start to go away

month three - clear up (continues working)

4 and 5 you should see final results. If it's not completely gone, you can try it again in another 6 months I believe it was.

Remember, your face can be red for many reasons. Wind damage, acne scarring, sun damage are all possibilities. If it's wind damage, cover your face!! Acne scarring will go away with time, but it may be a few months. Sun Damage is not good for your skin, but you should try washing your face with the Cetaphil (what I use, too), then put on moisturizer (I use Aveeno Daily Moisturizer and it works very well), and then apply a generous amount of sun block - and you'll have to reapply this over the day.

I know you've heard this several times before, but just be patient. It's hormones, and you can't completely change the anatomy of your body.

Sorry for typos.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×